Drug Interactions With Busulfan

Metronidazole
Metronidazole may increase blood levels of busulfan, which could increase your risk for busulfan side effects. It is generally advised that these medicines not be used together. Talk to your healthcare provider before taking metronidazole during busulfan treatment.
 
Mifepristone
Mifepristone may increase the level of busulfan in your bloodstream, increasing your risk for busulfan side effects. This interaction is more likely to be a concern when mifepristone is taken on an ongoing basis, as opposed to a one-time mifepristone dose that is used to end an early pregnancy.
 
Phenytoin
Phenytoin may decrease blood levels of busulfan, potentially decreasing its effectiveness. Your healthcare provider may choose to monitor you more closely if you take these medicines together.
 
Roflumilast
Combining roflumilast with busulfan may further increase your risk for developing infections. Talk to your healthcare provider about this potential interaction before taking these medicines together.
 
Sipuleucel-T
Busulfan may prevent sipuleucel-T from working like it should. This is because sipuleucel-T is thought to work by stimulating the body's immune system, while busulfan decreases the activity of the immune system. Talk to your healthcare provider about this possible interaction before using these medicines together.
 
Warfarin
Chemotherapy medicines, including busulfan, have been reported to both increase and decrease the effects of warfarin. Therefore, if you take warfarin during busulfan treatment, your healthcare provider may need to closely monitor your prothrombin time ("protime" or PT) and international normalized ratio (INR), and adjust your warfarin dose if needed.
 
5 Easy Tips to Manage Visitors During Cancer Treatment

Busulfan Chemotherapy Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.